RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 6, Pages 1257–1260 (Mi dan41056)  

MATHEMATICS

On the extension of infinitesimal bendings

T. G. Isanov

Institute of Seismology, Academy of Sciences of UzSSR, Tashkent

Full text: PDF file (490 kB)

Bibliographic databases:
UDC: 513.7
Presented: А. Д. Александров
Received: 01.07.1976

Citation: T. G. Isanov, “On the extension of infinitesimal bendings”, Dokl. Akad. Nauk SSSR, 234:6 (1977), 1257–1260

Citation in format AMSBIB
\Bibitem{Isa77}
\by T.~G.~Isanov
\paper On the extension of infinitesimal bendings
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 6
\pages 1257--1260
\mathnet{http://mi.mathnet.ru/dan41056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0464121}
\zmath{https://zbmath.org/?q=an:0376.53002}


Linking options:
  • http://mi.mathnet.ru/eng/dan41056
  • http://mi.mathnet.ru/eng/dan/v234/i6/p1257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020